# SDR SWIA201541564

- Difficulty date: October 27, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 34,171 hours, 28,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 700-736
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RT FUSELAGE SKIN UNDER PYLON T/E ASSEMBLY FROM FS 700.00 TO FS 736.00.  BETWEEN STR 10R AND STR12R.  REPAIRED RT SKIN PANEL CHAFE AT FS 700.00 AND FS 755.00 BETWEEN STR 9R AND STR 12R IAW REO AND SRM.
